


default search action
"Deriving sufficient conditions for global asymptotic stability of delayed ..."
Houduo Qi, Liqun Qi (2004)
- Houduo Qi
, Liqun Qi
:
Deriving sufficient conditions for global asymptotic stability of delayed neural networks via nonsmooth analysis. IEEE Trans. Neural Networks 15(1): 99-109 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.